# SDR C2XA06IA186

- Difficulty date: November 23, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 11,540 hours, 6,146 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH  FLI9GHT 2598, DURING PRE-FLIGHT INSPECTION THE CREW REPORTED THAT THE CAPTAINS DV WINDOW WOULD NOT OPEN.  MAINTENANCE OPERATIONALLY CHECKED THE WINDOW WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
